# SDR MTNA20221006001

- Difficulty date: October 6, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N715FX
- Make and model: Cessna 208B
- Aircraft serial: 0440
- Aircraft time: 10,769 hours, 12,266 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ELEVATOR DROOPING AND SEPERATED FROM CONTROLS. CORRECTIVE ACTION IN WORK.
